# SDR GTIA20130302569

- Difficulty date: March 2, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 8,768 hours, 4,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWS NS SW (190RT)/ EPSU(11WL) EMERGENCY LT FAULT.  R & R BATTERY OF EMERGENCY POWER SUPPLY UNIT. OPS CHECKED OK.  NO OTHER DEFECTS NOTED.
